Opiate Withdrawal Day 2 Symptoms and Remedies

Opiate withdrawal day 2 is a difficult experience. Yet, first you need to check our article about opiate withdrawal day 1. In fact, opiate withdrawal never gets easy for you. The second day is a difficult and the most crucial point of opiate withdrawal. During this time you must remain calm and follow a certain set of things.

You might feel dizzy and unwell during this period but you must remain strong. In this article you will get to know what are the things you can expect on opiate withdrawal day 2, the various symptoms during withdrawal as well as the ways of coping up with the detoxifying symptoms.

Opiate Withdrawal Academy can help you with any questions you have. Give us a call. Call our 24×7 Toll FREE number for all US cities: 844-284-2133. You won’t regret you did. Our skilled rehab advisors will walk you through all necessary questions.

Academy Guide on Opiate Withdrawal Day 2 Symptoms

Given below are the diseases and the physical states which you can expect during opiate withdrawal day 2:

  • You may experience Diarrhea.
  • Patients are likely to vomit quite a bit.
  • You might suffer a racing heartbeat
  • One might suffer from dilated pupils.
  • You may feel nauseating eyes and can have watery nose and eyes.
  • Some patients might experience tremors
  • The withdrawal might result in your sweating profusely.
  • You might have restless legs.
  • One might suffer from anxiety and depression.
  • A few patients can have intense craving for a lot of things.
  • You might feel lethargic and have really low energy.

Diarrhea

It is a very dangerous and a really uncomfortable symptom of the opiate withdrawal. Indeed, the diarrhea occurring in this period is quite intense and powerful. It becomes so powerful that if do not remain careful during this phase, it might affect the pulse rate of yours which might result in a vicious heart attack. Therefore, it is quite important for you to drink a lot of water during this phase so that you may replace the priceless fluids that you have lost.

Vomit

Additionally, vomiting is yet another symptom occurring during the second day of the opiate withdrawal. Generally, vomiting is really common on opiate withdrawal day 2. And, you are very likely to vomit quite a bit in this phase. It might result in dehydration of your body which is quite a risky condition for the fragile human body. Therefore, it is very significant to intake plethora of fluids at this time in even small amounts. This is important to prevent the body from dehydration. In addition, you should note something else. These symptoms could carry over and happen on opiate withdrawal day 3.

Opiate Withdrawal Day 2
What should you know about Opiate Withdrawal Day 2?

Less Common Withdrawal Symptoms

Watery nose and eyes

Watery nose and eyes is yet another common symptom which can be in full swing during opiate withdrawal day 2. Specifically, you are likely to expect teardrops constantly running down your cheeks. In addition, patients are likely to have a running nose.

Tremors

You are likely to experience tremors immensely in and around your hands. However, it might also affect several other parts and organs of the body like your feet too.

Pupils getting dilated

The pupils can start expanding or dilating which can result in your eyes becoming extremely sensitive to the light. So, do not worry if that happened. In any case, call 911 if you do not feel OK.

Sweating profusely

It might happen over a long period or might even occur in sudden bursts. Generally, this is a really common symptom during the second day of the withdrawal. And, it is likely to affect both the hands as well as the feet.

Immense shivering

You can either shiver intensely and become cold or might also feel very hot and sweat profusely. During opiate withdrawal day 2, you will hardly feel comfortable any moment and might remain in the constant battle of keeping yourself cool or warm.

Other Symptoms During the Second Day of Withdrawal!

Low energy or lethargy

During day 2 of withdrawal, you are likely to have low or no energy. Specifically, you might not feel like doing any work, going to the loo might even be challenging for you psychologically and physically. Yet, something that might help you combat this low energy state is exercising a bit. However, exercising a lot is not recommended.

Anxiety and depression

All the anxiety you have will remain at the highest point on the second day of the withdrawal. Even depression might set in unless you can manage the anxiety. This is one of the most cruel and unforgiving symptoms of the process. Most of the people who are undergoing this process tend to withdraw at these times and feel worthless and isolated at this time. You might feel pathetic during opiate withdrawal day 2. But, you must realize that this is the result of the withdrawal and so you must stay strong. Even though this time is quite difficult to handle, about half an hour of exercise can help you in feeling a little better.

Day 2 of Opiate Withdrawal
Academy Advice on your Day 2 of Opiate Withdrawal

Coping up with the difficult symptoms and situations

Restless legs

Having restless legs is another drag of the withdrawal process which occurs commonly at the second day of the opiate withdrawal. It is really frustrating and excruciating and is at its height around this period. The bones are likely to become very itchy and you might have to constantly move the legs to avoid irritation. Many people punch themselves and keep kneading the thighs to feel a little better. However remaining calm and strong during this is important just like it is important to remain the same during other symptoms.

Remedies

The supplements might help you to replenish the necessary nutritional requirements of your body caused by your opiate withdrawal symptoms. Certain over the counter medicines might help with these symptoms.

  • Ibuprofen can help you with the muscle pain
  • Benadryl might be helpful for the watery eyes as well as for itching
  • Imodium can help you in preventing you from paying regular visits to the bathroom.
  • Other medicines like clonidine and subxone might also help.

Exercise and other natural combating ways

The withdrawal is almost always difficult. But, the best thing you may do is simply keep the mind preoccupied with something or the other. Do not sit back and feel isolated and worthless. Instead, employ your mind with some productivity. Various mild exercises like doing certain household activities or walking may do wonders for your mental state. And, they help in improving your mood.

So, it is your turn now. Take the first step. Give us a call. Let Opiate Withdrawal Academy help you. No judgments. No worries. Your privacy is guaranteed. Going through opiate withdrawal day 2 has never been easier than now.

Call us Now
Shares